Author Topic: Temazepam Taper  (Read 297 times)

[Buddie]

Temazepam Taper
« on: May 04, 2022, 08:18:16 pm »
I have 15 mg Temazepam capsules. I am opening them mixing them with water and doing a 10% taper every 14 days. Has anyone else done this with Temazepam capsules with success. Also any disadvantages with this method. Thanks in advance.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Temazepam Taper
« Reply #1 on: May 04, 2022, 11:45:14 pm »
How do you feel and how long have you been reducing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Temazepam Taper
« Reply #2 on: May 05, 2022, 03:24:50 am »
[...], I am so anxious about my insomnia that I am not being clear on my posts. I am on the following meds for my insomnia only: 6mg of Lunesta and 2mg of Lorazepam. I take 3mg of Lunesta and 1mg of Lorazepam at bedtime and 3mg of Lunesta and 1mg of Lorazepam when I wake up in the middle of the night. I have been on these meds for around 10 to 15 years. I have been to two doctors and they basically want to cold turkey me off the Lunesta. One prescribed 30mg of Temazepam and the other doctor prescribed 15mg of Valium. When taken without the Lunesta neither of these meds gave me more than 3 hours of sleep. So I have decided to taper the Lunesta and the Temazepam (because I have the most prescriptions for the Temazepam) on my own. I am not on any other benzos or Z Drugs. I am not familiar with Temazepam so my biggest question with that is can I brake the capsules in water and titrate from that without that causing a problem. I have started the Lunesta taper but am only at 10% reduction and will start 20% in a few days. I am following the 10% reduction every 14 days. I would like to start the Temazepam reduction as soon as possible. I have other non life threatening medical issues that worsen without sleep. Thank you for responding to my post.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Temazepam Taper
« Reply #3 on: May 05, 2022, 02:18:43 pm »
Hi [...],

Thank you for describing your situation, and you're communicating it just fine, I wanted to get a better understanding of what you're doing and we're almost there. 

I'm a little unclear about your use of Temazepam, how long have you been taking it?  It sounds like not very long so not sure why you're tapering it when the issue has been the Lunesta and Lorazepam.  Are you planning to substitute the Temazepam for the Lunesta and Lorazepam and taper from only one medication?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Temazepam Taper
« Reply #4 on: May 09, 2022, 02:33:17 am »
I tried just taking the Temazepam alone but I only got about 3 hours sleep. I am going to try to just taper the Lunesta and take the Temazepam instead of the Lorazepam because I now have prescriptions for that and none for the Lorazepam. So I will taper the Lunesta 10% every 14 days and will stay on the 30mg of Temazepam for now. I want to get off all sleep meds. I was hoping to get sleep at least at the beginning of the taper but I canít find a doctor that is willing to help me with a slow taper so I will have to do it on my own. Thank you for responding.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.